Skip to content

Announcements

Newly diagnosed? See our Hepatitis Health Center to learn more about it.


treatment side effects
avatar
marieberen posted:
Hello to all my new friends that are going through the same things I am. I have some questions, but first I want to say I'm in my 10th week of treatment. yes I had some side effects in the beginning but nothing that I thought was horrible. I have gained 25 pounds with the Insivik I have 2 more weeks of those purple monster pills (joking). Will I lose the weight once I finish the Insivik? Do the side effects get any worse? Right now I am suffering from fatigue, which leads to frustration not depression because I can't do alot of things I always did.I come to work everyday, although I don't have a laborous job, I work for local government. My legs and walking distance seems to be the major complaint. I assume it's because of the extra weight I've put on, plus I have a thyroid disease which doesn't help.I am so tired of having to have such regimental eating schedule. I am so tired of eating. My Dr. said that after 8 weeks the viral load is undetectable in my blood. I'm not sure what that means.Any info will be greatly appreciated.
Reply
 
avatar
hepsister responded:
Marieberen,
I hope this relpy find you in good spirits. Check out the link to the left under related news: vit b 12 may help boot Hep c treatment. If nothing else it should help with your energy level. As I have yet to start the treatment I dont have much advise for you, but I am glad u r able to continue working. Many that have posted r not able to. Your weight gain may be due to your thyroid disease, I hope not. I read that one of the long term side effects of the treatment may worsen thyroid disorders. What does your doctor say?
 
avatar
hepsister replied to hepsister's response:
Sorry that link is to the right ugh!
 
avatar
ralphschanrock responded:

Hello I'm not sure what insivik is can you tell me? I just started yesterday on my treatment and I got the chills for about 4 hours and I feel fatigued. Im scared about losing weight while undergoing treatment, before treatment I was a little underweight. I would say just try to exercise every day for about 20 mins or so nothing to hard like go for a walk or a light jog and no viral load means that your treatment is working well and the antibodies associated with hep c are no longer in your system (IM NOT A DOCTOR LOL) however it can come back but I'm sure you will do fine!



KCCO!!!


 
avatar
hepsister replied to ralphschanrock's response:
I believe Insivik is one of the medications used to treat Hep C.


Helpful Tips

Grapefruit Juice-Simple
There has been a study at the Boston MA Hospital about pure and simple grapefruit juice. It WORKS!!!!! I have been on 3 txs including ... More
Was this Helpful?
13 of 27 found this helpful